# SDR ASAA2022110840673

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,480 hours, 16,210 cycles
- Engine: Cfmint CFM567B27
- Engine time: 54,482 hours, 16,211 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B273
- Part serial: 894613
- Condition: Vibration
- Location: Nr 1
- Part time: 54,482 hours, 16,211 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT AS THRUST LEVERS WENT TO IDLE THE #1 ENGINE "VIB" INDICATION INCREASED RAPIDLY TO 4.3. GROUNDED - YES. ENG 1 S/N 894613 EXPERIENCED CORE VIBRATION OF 3.0 AS SEEN BY FORWARD AND REAR VIBRATION SENSOR (ASA TSR 713396). PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST, FOUND METAL FRAGMENTS IN THE EXHAUST, RETRIEVED FRAGMENTS AND PROVIDE TO LEAD.  REMOVED BORESCOPE PLUGS FOR ENGINE INSPECTION. #1 ENG FWD SUMP, AFT SUMP & AGB/TGB CHIP DETECTORS INSP CHECK GOOD REF ASA T/C #78472040. NO DEFECTS NOTED. REMOVED #1 ENGINE S/N # 894-613,
